Previous |  Up |  Next


Title: Transitive closures of binary relations. IV. (English)
Author: Gagola, Stephen III,
Author: Kepka, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 53
Issue: 2
Year: 2012
Pages: 47-60
Category: math
idZBL: Zbl 06186449
idMR: MR3099640
Date available: 2014-05-02T06:16:22Z
Last updated: 2014-05-02
Stable URL:
Related article:
Related article:
Related article:


Files Size Format View
ActaCarolinae_053-2012-2_6.pdf 689.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo